# SDR UALA2013022101051

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 37,930 hours, 15,472 cycles
- Engine: Iae V2522A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE 1 BLEED LEAK DISPLAYED ON UPPER ECAM SCREEN.  AIR CREW COMMENTS:  ON ENGINE START GOT ENGINE 1 BLEED LEAK.  MAINT TEXT: AC RETURNED TO GATE.  FLT CREW STARTED ENGINES FOR TROUBLESHOOTNG.  TWICE SAME MESSAGE: ENG1 BLEED LEAK ON ECAM.  CFDS SHOWED NO CLASS 3 FAULTS AND BMC TEST OKAY.  FOUND 1HF1 LOOP FAILED LOOP TEST RESISTANCE.  SHOT FROM BMC TO LOOP.  REPLACED LOOP PER MM, RAN ENG 2X (5MIN EACH TIME FOR PFR) NO FAULTS.
